MathSciNet Relay Station
MathSciNet bibliographic data
MR2327419 92D25 (34C28 37D45 93B52)
El-Gohary, Awad; Al-Ruzaiza, A. S. Chaos and adaptive control in two prey, one predator system with nonlinear feedback. Chaos Solitons Fractals 34 (2007), no. 2, 443–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement